# SDR IXXA090065O

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 74,736 hours, 19,035 cycles
- Engine: Pwa JT3D3
- Engine time: 52,317 hours, 17,265 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 499019
- Part serial: 3015AR3228
- Condition: Defective
- Location: Zone 400
- Part time: 52,317 hours, 17,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM NR 2 ENG COMPRESSOR STALLED WITH GEAR UP, EPR 1.86 AND ANTI-ICE VALVE ON.  THE CREW RETURNED TO WITHOUT FURTHER INCIDENT. MX REPLACED BOTH ANTI-ICE VALVE REGULATOR'S.  OPS CHECK GOOD IAW MX MM 75-10-2.  ACFT WAS RETURNED TO SERVICE.
